Die Teilräume eines linearen Koordinatenraumes

G. Köthe

Mathematische Annalen (1937)

  • Volume: 114, page 99-125
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Köthe, G.. "Die Teilräume eines linearen Koordinatenraumes." Mathematische Annalen 114 (1937): 99-125. <http://eudml.org/doc/159906>.

author = {Köthe, G.},
journal = {Mathematische Annalen},
keywords = {Functional analysis, function spaces},
pages = {99-125},
title = {Die Teilräume eines linearen Koordinatenraumes},
url = {http://eudml.org/doc/159906},
volume = {114},
year = {1937},

AU - Köthe, G.
TI - Die Teilräume eines linearen Koordinatenraumes
JO - Mathematische Annalen
PY - 1937
VL - 114
SP - 99
EP - 125
KW - Functional analysis, function spaces
UR - http://eudml.org/doc/159906
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.